# SDR AALA202507060394

- Difficulty date: June 9, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53477142208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FITTING HOLE LOC. AT DOOR CUTOUT BTW FR55A AND FR 56 AT LEVEL STR 38R AT LOWER FUSELAGE MEASURES OF CORROSION IS L= 1.375 INCH W= 1.017 D=0.010 INCH. MAINTENANCE REPLACED FITTING AND FASTENERS LOCATED AT DOOR CUTOUT BTW FR55A AND FR 56 AT LEVEL STR 38R AT LOWER FUSELAGE IAW A319 51-42-11-801 AND DWG E5347650.
